Lg Cwd
icon-nav-help
Need Help

Submit your question to our team of health care professionals.

icon-nav-current-questions
Current Question

See what's on the mind of the community right now.

icon-conf-speakers-at-a-glance
Meet the Team

Learn more about our world-renowned team.

icon-nav-archives
DTeam Archives

Review the entire archive according to the date it was posted.

icon-question-mark
July 31, 2003

Other Medications

Question from Bakersfield, California, USA:

I have type 2 diabetes, and I recently asked my doctor if it would be a good idea for me to try getting allergy shots instead of taking my oral medication because I feel it is not working for me very well anymore. She told me that they wouldn't be a good idea because they would cause my sugar to rise. Is this true?

Answer:

don’t think that allergy shots cause blood sugar difficulties.

MSB

[Editor’s comment: I agree. And I don’t think that allergy shots could substitute for oral hypoglycemic agents.

WWQ]